Hi, I have question to do with my birth control pill and my period. I tried to skip my period by not taking the sugar pills and going straight to a new packet of pink pills. I have been taking the pink pills for 8 days now and have just got my period. Im not sexually active and wanted to practice skipping my period because I am getting married in 1 month and don\\\'t want to have my period for my wedding night. Should I just keep taking the pink pills? And I am suppose to take the sugar pills in 2 weeks time. Will I get my period when i take the sugar pills or 1 month from now? Please help? I REALLY dont want my period in 4 weeks. What should I do?
Welcome to ehealthforum,
The bleeding you are experiencing at present could be the breakthrough bleeding (common side effect of continuous pill use). You should get your periods after you stop taking the pills (or when you are on placebo/sugar pills). If you want to postpone your periods during your wedding time, you should comfier visiting your doctor/gynecologist at the earliest to get started on suitable pills for postponement of periods. You have to start taking them atleast 5 days before your expected period date for them to effectively postpone your periods. Once you stop with these, you should get your periods within 5-7 days. Avoid self experimenting with hormonal pills, they can cause serious side effects and undesirable effects at times.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.